MAUDE Adverse Event Report: COVIDIEN 760 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COVIDIEN 760 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 760
Medical Device Problem Code Device Inoperable (1663)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr previously submitted under asr reporting.Device evaluation: the service engineer evaluated the ventilator and found the analog signal on the user interface section of controller printed circuit board out of range.The ventilator's proportional solenoid (psol) printed circuit board (pcb) was replaced to address the issue and returned for further analysis.The proportional solenoid pcb was returned for further product analysis.The reported condition was confirmed.Investigation isolated the fault to a faulty electronic component on the psol pcb, which was replaced.The ventilator then functioned normally.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received a report of a pb760 ventilator entering a ventilator inoperable condition.The ventilator was not on a patient at the time of the event.
 
Additional Manufacturer Narrative
Device evaluation summary: a second proportional solenoid (psol) printed circuit board (pcb) was returned for failure investigation.A visual inspection was carried out on the returned psol pcb, no anomalies were observed.The psol pcb was assembled into the test ventilator for analysis.The ventilator powered onthe fi test-bed device failed post.The following alarm ¿low o2 supply¿ appeared on the display.The fault was isolated to component u31.If information is provided in the future, a supplemental report will be issued.

Brand Name
760 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COVIDIEN
michael collins rd mervue
galway
MDR Report Key7425358
Report Number8020893-2018-00179
Device Sequence Number1052482
Product Code CBK
UDI-Device Identifier10884521180932
UDI-Public10884521180932
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K990897
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number760
Device Catalogue NumberG-760220DIUA-EN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/03/2018
Initial Date Received by Manufacturer 04/11/2018
Supplement Date Received by Manufacturer09/25/2018
Initial Report FDA Received Date04/12/2018
Supplement Report FDA Received Date10/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1